# SDR REXA2025032000336

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA670450733
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THERE IS EVIDENCE OF CORROSION IN MULTIPLE AREAS OF THE FLOOR BEAM FROM FS 1000 TO FS 1051 RBL 27 FABRICATED, LOCATED, DRILLED AND INSTALLED NEW FLOOR BEAM SECTION FROM RBL 27 FS977 TO FS 1088.20 . ITEM 12 (6EA) MADE FROM 7075-T6 0.100"" PO# W83825, ITEM 25 (1EA) MADE FROM 7075-T6 0.125"" PO# W89369, ITEM 19 (2EA FROM INB AND OTB ) MADE FROM 2024-T3 0.040"" PO# 5-25455 AND ITEM 21# (2EA FROM INB AND OTB) MADE FROM N126-731 PO# 5-52875 IAW CRJ700 SRM 53-00-41-201-001-A01. STEP 5B(5) TO 5B(9) (A,B,C)"
